Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Knots which admit a surgery with simple knot Floer homology groups

Eaman Eftekhary

Algebraic & Geometric Topology 11 (2011) 1243–1256
Abstract

We show that if a positive integral surgery on a knot K inside a homology sphere X results in an induced knot Kn Xn(K) = Y which has simple Floer homology then n 2g(K). Moreover, for X = S3 the three-manifold Y is an L–space, and the Heegaard Floer homology groups of K are determined by its Alexander polynomial.

Keywords
simple knot Floer homology, L–space surgery
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57R58
References
Publication
Received: 19 March 2010
Revised: 31 August 2010
Accepted: 11 December 2010
Published: 4 May 2011
Authors
Eaman Eftekhary
School of Mathematics
Institute for Research in Fundamental Sciences (IPM)
PO Box 19395-5746
Tehran 19395
Iran